# SDR IPXA2024120295080

- Difficulty date: November 26, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 24,053 hours, 14,209 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Part number: 1157020
- Part serial: M0138VNR1004
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL TRANSFERRING FROM RIGHT OUTER TANK TO LEFT INNER TANK AND RIGHT INNER TANK. FUEL TRANSFERRING 1000 LBS AND HR REMOVED AND REPLACED ROUTTER FUEL TANK TRANSFER VALVE IAW UPS A300 AMM 28-25-16. OPS CHECK PERFORMED BY UPS AMT, OPS CHECK PASS LEAK CHECK GOOD.
